# SDR AALA961074

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 650-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27L CORRODED BETWEEN OUTER SKIN AND STRINGER.  INSTALLED NEW STRINGER SECTION FROM STATION 640 TO 680, PER SRM 53-10-3 FIG 1.  (M)
